# SDR SCNA20251020393

- Difficulty date: October 6, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N822SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33017
- Aircraft time: 62,498 hours, 28,166 cycles
- System (JASC): 2565 · Escape Slide
- Part: Window
- Condition: Debonded
- Location: Slide Cover
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND WINDOW OF L1 AND R2 ESCAPE SLIDE COVERS. OPEN.
